Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
August 23, 2014, 08:26:36 AM

Login with username, password and session length


Members
  • Total Members: 23303
  • Latest: JP1002
Stats
  • Total Posts: 635785
  • Total Topics: 48236
  • Online Today: 314
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: SoSo deceptive it's scary....  (Read 775 times)

0 Members and 1 Guest are viewing this topic.

Offline mpositive

  • Member
  • Posts: 297
SoSo deceptive it's scary....
« on: February 16, 2013, 11:23:18 AM »
So, I have VSG (Vertical Sleeve Gastrectomy) surgery a couple of weeks ago.  Going into the surgery, I was UD and my CD was about 800.  All good.  Due to the fact that I cannot crush my pills, I, along with my doctors, decided to go off the meds after the surgery for a short time.  You see I cannot risk my stomach to leak.  So while I heal, I am not taking meds.  Right now I am waiting to see where my CD #s are as of a couple of days ago to see if I will start the meds yet or wait another week or so.
What is very deceptive, i feel great.  I almost forget I have HIV.  I understand why there are many folks that live like this and just do not want to take meds.  I also understand the dangers and of course will go back on meds as quickly as possible without sacrificing my recovery.
I just wanted to share my thoughts.......another bar on my cage has melted away and soon I will be able to live a better life.  Soon I will be able to sit in a movie theater, get on a plane, sit in an average size car, walk more than a block, stand for more than 5 minutes without pain......the list goes on as to what a morbidly obese person cannot do and suffers thru.  God Bless modern medicine. 

Offline buginme2

  • Member
  • Posts: 2,834
Re: SoSo deceptive it's scary....
« Reply #1 on: February 16, 2013, 06:15:39 PM »
Congrats on a successful surgery.  I hope you start feeling better.  Results from surgery usually are pretty quick so you should start seeing and experiencing some positive results and quick weight loss.

A coworker of mine had gastric bypass a couple years ago and the weight loss was quick and dramatic.  She has kept it off and her quality of life is a thousand times improved.  She seems much more confident about her appearance now and you can just see how much happier she is.  I hope you experience the same benefits.

I don't know so much about stopping meds being deceptive.  I guess it is for the short term. I mean, no more bad Atripla dreams or head trips.  Or no more Norvir diarrhea.  But those are short term effects.  Over time the deception would fade and we know how that ends.

Regardless, congrats with the new you.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.